# SDR USAA990007

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 44,588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING HM DROP INVISUAL INSPECTION, FOUND A 1 INCH CRACK STRINGER 18R 2 INCH AFT OF BS 727A SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6 AND EA 63480.  (M)
